# SDR 95ZZZX3436

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 3150 · Central Warning
- Part: Logic Card
- Condition: Not Secured
- Location: E & E Comp
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

MIA - FLT 801 - ON TAKEOFF ROLL, TAKEOFF WARNING HORN CAME ON, ABORTED TAKEOFF AND RETURNED TO BASE.  FOUND LOGIC CARD LOOSE IN AURAL WARNING LOGIC BOX, RE-INSERTED CARD AND PERFORMED OPS CHECK.  GOOD PER BMM CHP31-50-00.
